# SDR ASAA2021061435104

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 39,403 hours, 11,280 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: L2 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH FL 300 THE L-2 WINDOW OVERHEAT AMBER LIGHT CAME ON. RAN THE QRH PAGE 3.6 CHECKLIST AFTER THE 2-5 MIN WAIT THE OVERHEAT LIGHT CAME BACK ON. GROUNDED - YES. PERFORMED BITE TEST ON LEFT SIDE (L-2) WHCU, BITE TEST GOOD. PER B737-800 FIM 30-41 TASK 801 THIS CLEARS MEL 30-11E SEAMC YARED NOTIFIED PLACARD REMOVED. NO HISTORY PAST 30 DAYS.
